Rui Xu
Rui Xu
Verified email at westga.edu
Title
Cited by
Cited by
Year
Nowhere-zero Z3-flows through Z3-connectivity
M Devos, R Xu, G Yu
Discrete Mathematics 306 (1), 26-30, 2006
552006
Nowhere-zero 3-flows in triangularly connected graphs
G Fan, H Lai, R Xu, CQ Zhang, C Zhou
Journal of Combinatorial Theory, Series B 98 (6), 1325-1336, 2008
472008
Ore-condition and Z3-connectivity
R Luo, R Xu, J Yin, G Yu
European Journal of Combinatorics 29 (7), 1587-1595, 2008
442008
On flows in bidirected graphs
R Xu, CQ Zhang
Discrete mathematics 299 (1-3), 335-343, 2005
372005
Realizing degree sequences with graphs having nowhere-zero 3-flows
R Luo, R Xu, W Zang, CQ Zhang
SIAM Journal on Discrete Mathematics 22 (2), 500-519, 2008
242008
Nowhere-zero 3-flows in squares of graphs
R Xu, CQ Zhang
the electronic journal of combinatorics, R5-R5, 2003
242003
Degree sum condition for Z3-connectivity in graphs
X Zhang, M Zhan, R Xu, Y Shao, X Li, HJ Lai
Discrete mathematics 310 (23), 3390-3397, 2010
202010
On group connectivity of graphs
HJ Lai, R Xu, J Zhou
Graphs and Combinatorics 24 (3), 195-203, 2008
162008
An extremal problem on group connectivity of graphs
R Luo, R Xu, G Yu
European Journal of Combinatorics 33 (6), 1078-1085, 2012
122012
Nowhere-Zero 3-Flows of Graphs with Independence Number Two.
R Luo, Z Miao, R Xu
Graphs & Combinatorics 29 (6), 2013
72013
Degree-sum conditions for k-extendable graphs
R Xu, Q Yu
Congressus Numerantium, 189-196, 2003
62003
Extendability of contractible configurations for nowhere-zero flows and modulo orientations
Y Liang, HJ Lai, R Luo, R Xu
Graphs and Combinatorics 32 (3), 1065-1075, 2016
52016
Note on acyclic colorings of graphs
R Xu
Ars Combinatoria 72, 235-240, 2004
52004
On flows of graphs
R Xu
52004
On circular flows of graphs
HJ Lai, R Xu, CQ Zhang
Combinatorica 27 (2), 245-246, 2007
42007
Two Equivalent Properties of -Connectivity
R Xu
Graphs and Combinatorics 29 (6), 1983-1987, 2013
32013
Group connectivity of graphs satisfying Ore-condition.
JZ Sun, R Xu, J Yin
FCS, 21-24, 2008
32008
Strong 5-cycle double covers of graphs
R Xu
Graphs and Combinatorics 30 (2), 495-499, 2014
22014
Cycle double covers and long circuits of graphs
X Wang, R Xu, D Ye
Journal of Combinatorics 8 (2), 341-347, 2017
12017
Note on cycle double covers of graphs
R Xu
Discrete mathematics 309 (5), 1041-1042, 2009
12009
The system can't perform the operation now. Try again later.
Articles 1–20